MAUDE Adverse Event Report: EXACTECH, INC. ALT HA S NOCLR EXT SZ 6; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU

EXACTECH, INC. ALT HA S NOCLR EXT SZ 6; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Catalog Number 190-21-06
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Insufficient Information (4580)
Date of Event 08/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(h3) pending evaluation.(d10) concomitant device(s): (b)(6) 01-030-01-0552 - alt cup clstr g5 sz 52.(b)(6) 01-030-40-0532 - alt xle lnr ntrl g5 32.(b)(6) 170-32-93 - biolox delta femoral head 32mm od, -3.5mm.(b)(6) 180-65-30 - alteon 6.5mm screw, 30mm.Unassigned, 32135-38h-17 - 17-4 flex drill m 3.2x38 lenkbar.
 
Event or Problem Description
It was reported that this 78 y/o female patient's right hip was revised approximately 1 year 4 months post op.Patient's alteon ha stem was grossly loose.The surgeon was able to remove the stem by hand.Patient was last known to be in stable condition following the event.Unable to obtain images or x-rays.Ebi attached.Product not returning: hospital policy.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The revision reported was likely the result of femoral stem loosening.However this cannot be confirmed and potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
ALT HA S NOCLR EXT SZ 6
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key20233280
Report Number1038671-2024-03548
Device Sequence Number8042916
Product Code MEH
UDI-Device Identifier10885862321213
UDI-Public10885862321213
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K162732
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number190-21-06
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2024
Supplement Date Received by Manufacturer02/11/2025
Initial Report FDA Received Date09/16/2024
Supplement Report FDA Received Date02/13/2025
Date Device Manufactured12/19/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale